Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 4, 2015, 4:39 PM CDT for Clarke County, Monroe County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 4:39 PM CDT (21:39 UTC)
- Expired
- Jul 4, 2015, 5:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 130 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS54 KMOB 042139
SVRMOB
ALC025-099-042245-
/O.NEW.KMOB.SV.W.0092.150704T2139Z-150704T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
EAST CENTRAL CLARKE COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 545 PM CDT
* AT 438 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 9 MILES EAST OF JACKSON...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONROEVILLE... PETERMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3183 8727 3157 8716 3156 8716 3139 8779
3153 8786
TIME...MOT...LOC 2138Z 243DEG 29KT 3148 8774
$$2 follow-up statements
642
WWUS54 KMOB 042213
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
513 PM CDT SAT JUL 4 2015
ALC025-042222-
/O.CAN.KMOB.SV.W.0092.000000T0000Z-150704T2245Z/
CLARKE AL-
513 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE COUNTY HAS
BEEN CANCELLED...
AT 512 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR EAST CENTRAL
CLARKE COUNTY HAS MOVED OUT OF THE WARNED AREA THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3183 8727 3157 8716 3156 8716 3148 8745
3169 8753
TIME...MOT...LOC 2212Z 243DEG 29KT 3160 8747
$$
ALC099-042245-
/O.CON.KMOB.SV.W.0092.000000T0000Z-150704T2245Z/
MONROE AL-
513 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL MONROE COUNTY...
AT 512 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 9 MILES NORTHWEST OF MONROEVILLE. WAS
LOCATED NEARLY STATIONARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3183 8727 3157 8716 3156 8716 3148 8745
3169 8753
TIME...MOT...LOC 2212Z 243DEG 29KT 3160 8747
$$979
WWUS54 KMOB 042230
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
530 PM CDT SAT JUL 4 2015
ALC099-042239-
/O.CAN.KMOB.SV.W.0092.000000T0000Z-150704T2245Z/
MONROE AL-
530 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONROE COUNTY
HAS BEEN CANCELLED...
AT 529 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTH CENTRAL
MONROE COUNTY HAS MOVED OUT OF THE WARNED AREA THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3183 8727 3157 8716 3156 8716 3148 8745
3169 8753
TIME...MOT...LOC 2225Z 243DEG 29KT 3167 8732
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:40 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 4, 3:40 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 340 PM CDT SAT JUL 4 2015 .SHORT TERM [TONIGHT THROUGH SUNDAY AFTERNOON]...A RIDGE-TROUGH PATTERN ACROSS THE SOUTHERN CONUS WILL PERSIST THROUGH THE NEXT 24 HOURS. THE LOW PRESSURE CENTER EMBEDDED IN THE UPPER TROUGH SITUATED OVER WESTERN TENNESSEE WILL MOVE NORTHEASTWARD ABOUT 300 MILES OVER EASTERN KENTUCKY BY LATE SUNDAY AFTERNOON...ALLOWING THE BASE OF THE TROUGH TO SHIFT FURTHER EASTWARD. UPPER DISTURBANCES BETWEEN THE UPPER RIDGE AND TROUGH WILL APPROACH FROM THE NORTHWEST AND MOVE OVER THE FORECAST AREA THROUGH SUNDAY AFTERNOON. THE SURFACE HIGH PRESSURE RIDGE EXTENDING FROM THE WESTERN ATLANTIC...ACROSS THE FLORIDA PENINSULA AND INTO THE GULF OF MEXICO WILL REMAIN INTACT WHILE SURFACE OUTFLOW BOUNDARIES FROM ONGOING CONVECTION OVER THE NORTHWEST QUADRANT OF THE FORECAST AREA MOVE SOUTHEASTWARD. PRECIPITABLE WATER VALUES WILL REMAIN HIGH...BETWEEN 1.9 AND 2.0 INCHES...OVER THE FORECAST AREA THROUGH SUNDAY AFTERNOON. THE UPPER DISTURBANCES WILL INTERACT WITH THE DEEP MOISTURE AND UNSTABLE ENVIRONMENT WITH MLCAPES NEAR 2500 J/KG...SO KEPT LIKLEY TO CATEGORICAL POPS FOR ONGOING CONVECTION THROUGH THE OVERNIGHT HOURS. STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN ARE THE PRIMARILY THREATS. MUCH OF THIS ACTIVITY WILL LINGER PAST MIDNIGHT...AND THEN DISSIPATE LATE TONIGHT ACROSS OUR SOUTHERN ZONES...WITH A CHANCE REMAINING ACROSS THE ENTIRE FORECAST AREA SUNDAY MORNING. A SLIGHT UPTICK IN POPS WILL OCCUR SUNDAY AFTERNOON ACROSS THE INLAND AREAS...WITH NUMEROUS SHOWER AND THUNDERSTORM COVERAGE NORTH OF I-10...WHILE IT REMAINS SCATTERED ALONG THE COAST. LOW TEMPERATURES TONIGHT WILL BE IN THE LOW 70S INLAND AREAS WITH MID 70S ALONG THE IMMEDIATE COASTAL SECTIONS. HIGH TEMPERATURES SUNDAY WILL RANGE FROM 85 TO 90 DEGREES. /22 .LONG TERM (MONDAY THROUGH SATURDAY)...THE MID LEVEL TROUGH AXIS WILL LINGER ACROSS THE AREA ON MONDAY...MAINTAINING THE CHANCE FOR SCATTERED MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS WITH HIGHS IN THE UPPER 80S AND LOW 90S. MID/UPPER LEVEL RIDGING BEGINS TO BUILD ON TUESDAY AND CONTINUES THROUGH THE END OF THE WEEK. THIS WILL RETURN RAIN CHANCES BACK TO A MORE TYPICAL SUMMERTIME PATTERN AND WILL ALSO ALLOW TEMPS TO WARM BACK INTO THE LOW AND MID 90S. AS A RESULT...HEAT INDEX VALUES WILL RISE BACK TO AROUND 100 BY MID WEEK. OVERNIGHT LOWS WILL REMAIN MUGGY WITH LOW 70S INLAND AND UPPER 70S ALONG THE COAST. /13 && .AVIATION... 04.18Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS WILL PREVAIL THROUGH THIS AFTERNOON WITH SCATTERED LOW CLOUDS AND BROKEN UPPER LEVEL CLOUDS. SHRA/TSRA TO INCREASE IN COVERAGE THIS EVENING...ESPECIALLY OVER SOUTHEAST MS AND INTERIOR SOUTHWEST AL. MVFR TO IFR CONDITIONS WILL BE LOCALIZED IN AND NEAR CONVECTION FROM 04.23Z THROUGH 05.03Z...WITH A TEMPO GROUP NOW ADDED FOR THIS TIME FRAME. THE CONVECTION LOOKS MORE LIKELY THAT IT WILL LAST THROUGH THE LATE EVENING HOURS AND EVEN PAST MIDNIGHT ALONG THE ENTIRE NORTHERN GULF REGION...SO MAY NEED TO ADD ADDITIONAL TEMPO OR PROB30 GROUPS TO ACCOUNT FOR THIS. SOUTH TO SOUTHWEST WINDS AROUND 10 KNOTS WILL GENERALLY PREVAIL...WITH WEST-SOUTHWEST OF 20 KNOTS WITH GUSTS TO 30 KNOTS ASSOCIATED WITH PASSING THUNDERSTORMS. /22 && .MARINE...A LIGHT TO MODERATE SOUTH TO SOUTHWEST WIND FLOW PATTERN WILL PERSIST ACROSS THE MARINE AREA THROUGH THE MIDDLE OF NEXT WEEK AS A SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO STRETCH FROM THE WESTERN ATLANTIC TO THE CENTRAL GULF. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE OVER THE MARINE AREA THROUGH THE FOURTH OF JULY WEEKEND...BUT SHOULD DECREASE IN COVERAGE DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR STORMS THAT DEVELOP...BUT LOW SEAS ARE OTHERWISE EXPECTED. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 87 72 88 73 / 70 60 30 30 10 PENSACOLA 75 87 74 86 74 / 60 50 30 40 20 DESTIN 77 86 76 84 75 / 60 50 30 40 20 EVERGREEN 71 86 70 88 70 / 70 60 40 40 20 WAYNESBORO 71 87 70 89 71 / 70 60 40 40 20 CAMDEN 71 85 70 87 70 / 70 70 40 40 20 CRESTVIEW 73 87 71 89 70 / 60 60 40 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 4, 5:54 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 554 AM CDT SAT JUL 4 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-051100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 554 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY AND TONIGHT. THE BEST COVERAGE OF THUNDERSTORM ACTIVITY IS EXPECTED ACROSS SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY HAZARD...THOUGH MARGINALLY SEVERE HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. LOCALIZED FLOODING WILL ALSO BE POSSIBLE. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION EACH DAY THROUGH THE END OF NEXT WEEK. A FEW OF THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAIN. A MODERATE RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS GENERALLY NOT ANTICIPATED TODAY... BUT SPOTTER GROUPS SHOULD MONITOR WEATHER CONDITIONS FOR POTENTIAL ISOLATED SEVERE STORM DEVELOPMENT. GMZ630>635-650-655-670-675-051100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 554 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA TODAY AND TONIGHT. THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WIND GUSTS OVER 30 KNOTS...LOCALLY HIGHER WAVES...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THAT DEVELOP EACH DAY.
In the hours before
Special weather statement, Jul 4, 2:18 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CDT SAT JUL 4 2015
ALZ051-MSZ067-042015-
CHOCTAW AL-WAYNE MS-
218 PM CDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW AND NORTHERN
WAYNE COUNTIES UNTIL 315 PM CDT...
AT 217 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF PENNINGTON TO 8 MILES NORTHEAST
OF MILL CREEK...AND MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... BUTLER... LISMAN...
SILAS... PENNINGTON... GILBERTOWN...
TOXEY... NEEDHAM...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3218 8801 3209 8805 3205 8812 3201 8811
3198 8807 3195 8812 3193 8809 3193 8806
3190 8813 3182 8818 3179 8817 3170 8829
3165 8894 3182 8894 3190 8847 3231 8842
TIME...MOT...LOC 1917Z 270DEG 25KT 3232 8810 3179 8887Special weather statement, Jul 4, 2:47 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT SAT JUL 4 2015
ALZ052-MSZ067-075-076-042045-
WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
247 PM CDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WASHINGTON...GREENE...WAYNE AND PERRY COUNTIES UNTIL 345 PM CDT...
AT 246 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR WAYNESBORO TO 10 MILES EAST OF
POPLARVILLE...AND MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CHATOM... RICHTON...
LEAKESVILLE... BEAUMONT... NEW AUGUSTA...
STATE LINE... MILLRY... MCLAIN...
BUCKATUNNA... FRUITDALE... CLARA...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3143 8915 3143 8894 3169 8894 3173 8847
3170 8846 3170 8809 3100 8857 3100 8883
3091 8884 3091 8914
TIME...MOT...LOC 1946Z 265DEG 28KT 3168 8861 3081 8936Local storm report, Jul 4, 4:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
406 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 3 SW THOMASVILLE 31.89N 87.77W
07/04/2015 CLARKE AL EMERGENCY MNGR
EM REPORTS TREE DOWN ON POWER LINE ON SAND FLAT RD., 3.5
SW OF THOMASVILLE, AL.
&&
RROGERSLocal storm report, Jul 4, 4:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
419 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 3 SW THOMASVILLE 31.88N 87.77W
07/04/2015 CLARKE AL EMERGENCY MNGR
EM REPORTS TREE DOWN ON POWER LINE ON SAND FLAT RD., 3.5
SW OF THOMASVILLE, AL.
&&
GENEJSpecial weather statement, Jul 4, 4:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 430 PM CDT SAT JUL 4 2015 ALZ053>055-042230- MONROE AL-WILCOX AL-CLARKE AL- 430 PM CDT SAT JUL 4 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE...SOUTHERN WILCOX AND EASTERN CLARKE COUNTIES UNTIL 530 PM CDT... AT 430 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WHATLEY...OR 9 MILES EAST OF GROVE HILL...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... VREDENBURGH... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. LAT...LON 3164 8726 3160 8767 3177 8772 3191 8733 TIME...MOT...LOC 2130Z 255DEG 22KT 3171 8762
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:18 PM CDT | Special Weather Statement | MOB | Choctaw | 57 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 59 min |
| Jul 4, 4:27 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 47 min |
| Jul 4, 4:30 PM CDT | Special Weather Statement | MOB | Monroe | 60 min |
| Jul 4, 5:05 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 55 min |
| Jul 4, 5:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 62 min |
| Jul 4, 5:23 PM CDT | Special Marine Warning | MOB | 52 min | |
| Jul 4, 5:30 PM CDT | Special Weather Statement | MOB | Covington | 60 min |
| Jul 4, 5:36 PM CDT | Special Weather Statement | MOB | Baldwin | 54 min |
| Jul 4, 5:49 PM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 56 min |
| Jul 4, 5:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 64 min |
| Jul 4, 5:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jul 4, 6:23 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jul 4, 6:30 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jul 4, 6:35 PM CDT | Special Weather Statement | MOB | Covington | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.